Log in

I forgot my password

Latest topics
Somebody please help me...

Fri Nov 24, 2017 8:05 am by Andlag

Hey everyone,

since I started being sexually active i often experienced burning in my vagina which was often worse during sex /around the time of my period or when using lubricants. I was never able to use tampons because the one time i tried putting them in it felt like acid was poured on my skin. Fast forward to 2 months ago when I got a UTI and an allergic reaction in my vagina. I thought it …

Comments: 11

7 years later and life looks bleak :(

Wed Dec 06, 2017 2:50 am by RainyShay77

So 7 years ago I had a case of BV...the antibiotic caused a horrible yeast infection which took 5 months to 'get rid of'. During this time I had allergic reactions to 2 of the yeast infection creams which magnified the pain. Over the past 7 years I've tried multiple rounds of physical therapy (they only slightly helped), chiropractic, nerve blocks, medications to target nerve pain (amitriptyline, …

Comments: 4

Amtriptyline, baclofen, gabapentin cream for provoked vestibuldynia

Mon Nov 20, 2017 8:15 pm by WVR00

Hello,
Has anyone had success with this cream in helping their vulvodynia? How long has it taken to help? I’ve had some success with it, but not completely better. I’ve been on it for a month. I️ was hoping to hear from some ladies who have had major success with this cream. I’m hoping for some encouragement here. This condition is so frustrating. I’m lucky enough to have access to two …

Comments: 1

Amitriptyline given for vulvodyina pain

Tue Oct 24, 2017 2:46 pm by katycrawford

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it …

Comments: 3

New diagnosis, any advice whilst I wait for a specialist

Wed Oct 25, 2017 1:47 pm by Julesyjules

Hi,

I'm new here and wanted to ask for some advice whilst I wait to see a specialist nurse.

After urinary problems which lasted 7 weeks, I finally saw a urologist, who on examination discovered significant inflammation and called in a gynaecologist, who diagnosed vestibulitis. They referred me to a nurse who specialises in vulvar skin issues. That was 5 weeks ago, and I'm still waiting for the …

Comments: 1

Vulvodynia help

Tue Nov 14, 2017 4:27 pm by Katiej

Hi guys new here and newly diagnosed. So I had bv and then after alot of antibiotics and home remedies I still continued to have weird symptoms despite swabs being negative. Two seperate gynes have told me I have vulvodynia as a result of the area being overwhelmed. So first gave me lidocaine which xidnt do much. No I am on amitriptyline for the past 5 days. Seems to be kicking in a little (im a …

Comments: 3

New w/ Secondary Provoked Vestibuldynia

Wed Apr 26, 2017 11:46 pm by Birdy

Hi everyone,

I'm here because I'm pretty sure I have secondary provoked vestibuldynia, even though my gyno is still "optimistic" it is not.  My problem started six months ago when I got my second UTI in as many months (after going 25 years of life without one) and then ended up with a bad yeast infection (also my first one ever) thanks to the antibiotics.  Ever since the yeast …

Comments: 4

Newly diagnosed

Tue Oct 10, 2017 8:37 pm by Brevispink

Hello everyone. I have recently been diagnosed with unprovoked vulvodynia and would really appreciate some advice and support. I have had a chronic urine infection for 16 months and was on antibiotics for 9 of those months. I have been very uncomfortable for the entire time, but now I have absolutely unbearable stinging and burning all day with itching too. The infection has just about gone, …

Comments: 9

Recent "Poke" Pain - So Confused/Losing My Mind

Thu Oct 12, 2017 9:26 am by kelseybeth23

Long Story, but I am losing my mind and getting really depressed, so if I tell the full story maybe someone can help me.

Back in August I started to get an itch down there. Normally, in the past, when this would happen, I would change the way I wore my clothes, take more baths instead of showers, and use Monistat. This time, after about two weeks of no relief, I started to get concerned. I was …

Comments: 5


Have got dialators!

Page 2 of 2 Previous  1, 2

View previous topic View next topic Go down

Re: Have got dialators!

Post  Mouse on Mon Jan 31, 2011 8:15 pm

Hey I'm a leftie as well!!!

I have the bunched up muscles on the left side and 95% of my pain comes from there. As I've mentioned before it does like to jump around a bit and expecially since physio has been making things interesting. I now get pain in the most random spots, right through my backside and down my legs, the physio said that would be from the squats. I'm going to confess today that I had forgotten to do those Smile

Since physio started I've noticed how much I tense everything up. Off for more this afternoon Yaaaayyy!!!

Mouse

Posts : 303
Join date : 2010-09-09
Location : New Zealand

View user profile

Back to top Go down

Re: Have got dialators!

Post  Sebby (Admin) on Mon Jan 31, 2011 8:19 pm


Another leftie!

Methinks I must create a poll, lets do some research of our own Wink
avatar
Sebby (Admin)
Admin

Posts : 750
Join date : 2009-12-03
Age : 36
Location : London UK

View user profile http://vulvodyniasupport.forumotion.net

Back to top Go down

Re: Have got dialators!

Post  tweety on Tue Feb 01, 2011 10:20 am

hey Sebby,

noticed you mentioned using KY. My physio mentioned using just vegetable oil... I find the consistency is a little more fluid and doesnt irritate.

just a thought... may make the whole "experience" more enjoyable?

tweety

Posts : 71
Join date : 2010-03-14
Location : Melbourne

View user profile

Back to top Go down

Re: Have got dialators!

Post  Sarah001 on Tue Feb 01, 2011 7:35 pm

Ok this pain on the left side thing is getting odder and odder, I've just been on a couple of other sites I use and found various people mentioning tightness in the left pelvic floor mainly too, there has to be something in this.... scratch
avatar
Sarah001

Posts : 1163
Join date : 2010-06-11
Age : 44
Location : UK

View user profile

Back to top Go down

Re: Have got dialators!

Post  Sebby (Admin) on Tue Feb 01, 2011 9:40 pm


My mum has athritis, suspected fibromyalgia and chronic facial pain..

I asked her if she had a side that she felt was more painful..she said the left!!!!!

I think there is deff something in this with chronic pain..it could be the nerves???? Hmmm
avatar
Sebby (Admin)
Admin

Posts : 750
Join date : 2009-12-03
Age : 36
Location : London UK

View user profile http://vulvodyniasupport.forumotion.net

Back to top Go down

Re: Have got dialators!

Post  Mouse on Tue Feb 01, 2011 10:10 pm

I asked my physio about the "leftie" theory she didn't know. Damn!!!

Mouse

Posts : 303
Join date : 2010-09-09
Location : New Zealand

View user profile

Back to top Go down

Re: Have got dialators!

Post  Sarah001 on Wed Feb 02, 2011 10:17 am

I don't know Sebby, I've got Fibro and Hypermobility Syndrome and I find the right side is more painful on the external muscles but the left in the pelvic floor! Question I tried googling it but found nothing new except more case studies of women (and men on a prostate site) with tight left side pelvic floors. Curious... It's kind of like the pelvis usually rotates anteriorly on the right side when it's misaligned but nobody knows why, it makes no difference if the person is left or right handed, where they live in the world or what they do for a living it's still right side anterior 95% of the time. I hate not knowing the answer to things!!
avatar
Sarah001

Posts : 1163
Join date : 2010-06-11
Age : 44
Location : UK

View user profile

Back to top Go down

Re: Have got dialators!

Post  Sponsored content


Sponsored content


Back to top Go down

Page 2 of 2 Previous  1, 2

View previous topic View next topic Back to top


 
Permissions in this forum:
You cannot reply to topics in this forum